MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2/WIRELESS

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2/WIRELESS
Model Number 863279
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the equipment displays an audio failure warning.The device was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
Based on the information available and the testing conducted, the cause of the reported problem was confirmed to be the speaker assembly.After speaker replacement the device was returned to functional use with no further issues identified.The device remains at the customer site.No further investigation or action is warranted at this time.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the devices in question.The fse confirmed the computer's speaker was replaced because the computer displayed the following "audio failure" message.A good faith effort to obtain additional information regarding the event was submitted on (b)(6) 2023.Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
Philips received a complaint on the suresigns vs2+ nbp/spo2/wireless sn (b)(6) indicating audio failure.The device was not in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17440136
Report Number1218950-2023-00522
Device Sequence Number2531543
Product Code DXN
UDI-Device Identifier00884838028401
UDI-Public00884838028401
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
07/06/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date08/22/2023
09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown